# SDR HALA2022111800005

- Difficulty date: November 17, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 34,162 hours, 5,479 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulted
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EPSU SYSTEM TEST FAULTS "ESCAPE SLIDE LT SW IEPSU (17WL) DOOR 4". REMOVED AND REPLACED 4L DOOR ESCAPE SLIDE. REFERENCE WORKCARD 2561-9403. OK FOR SERVICE.
